Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Have pain in abdomen. Had diarrhea. No medication till now. What could be the reason?

About a month ago, I had a small case of diarrhea. Ever since then I have had problems with pooping. I would have the urge multiple times throughout the day, but all that would come out is a mucus/water substance. I will actually poop every couple of days. This past week, It gets painful in the abdominal area to poop. I still poop out the mucus, but now I also have a sharp pain in my stomach that only goes away when I lay down. I haven't really changed my diet, and now I've geared more towards a liquid diet since thats the easiest thing to go down. What do you think?
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist, Surgical 's  Response
Hi Jordan

Thanks for writing in
Your information is suggestive of infective collitis
It would be suggested you avoid junk and contaminated meals and drinks
Take a probiotic for five to seven days twice a day
If need be add a GI Antibiotic
Hope this helps
DO write back in case of concern
Wishing you a speedy recovery
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor